# SDR HALA2019042320200

- Difficulty date: April 20, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 28,005 hours, 65,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.25 IN CRACK FOUND UNDER FUSELAGE TAIL SECTION APPROX 1197 RIGHT LONGERON L25-L30. // CUT OUT AND REPAIRED CRACK PER 717 SRM 53-00-00-2R-2. TREATED, PRIMED AND PAINTED SURFACES PER 717 SRM 51-22-01. OK FOR SERVICE.
